# SDR USAA2009061091453

- Difficulty date: May 16, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N920UW
- Make and model: Boeing 757225
- Aircraft serial: 22199
- Aircraft time: 75,742 hours, 34,021 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N8326U2
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION AT R-3 DOOR CREASE BEAM INNER CHORD, BS 1300 TO BS 1400.  REPLACED R-3 DOOR CREASE BEAM INNER CHORD AT BS 1300 TO BS 1400 IAW SRM 51-10-02.
